# SDR SWAA2021111842594

- Difficulty date: November 10, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737*
- Aircraft serial: 27885
- Aircraft time: 688,860 hours, 40,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-4 GALLEY EMERGENCY EXIT LIGHT IS BROKEN. ; / [01] REPLACED G-4 GALLEY EMERGENCY EXIT LIGHT PER AMM 33-51-01-960-802.; [02] VERIFIED ITEM 1 CORRECTIVE ACTIONS.; [03] COMPLETED STEP 1'S FUNCTIONAL TESTING.; [04] VERIFIED GOOD FUNCTIONAL CHECK; [05] VERIFIED ACCOMPLISHMENT OF STEP 1 & CORRECTIVE ACTION ITEM 3.
